Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to treat fever,fatigue and lower back pain after taking antibiotics for UTI?

Hello. I was recently diagnosed with a urinary tract infection by two doctors. First, I was given the typical antibiotics. After finished taking them, I started getting these symptoms: high fever, delirium, lower back pain, fatigue , and sweats/chills. I ve been trying to drink a lot of fluids but everything tastes bitter and its getting harder to drink water and eat. I have barely eaten at all this past week. The symptoms have been going on for 6 days now. My second visit to a doctor, I was told it was still the bladder infection and she gave me the same antibiotics to take. I haven t been able to attend college and it is setting me back a lot. What is wrong with me?
Thu, 4 Jul 2019
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
General & Family Physician 's  Response
Hello,

The best thing to do right now is to do an uroculture which will show the bacteria which is causing the infection. Also, antibiogram will show which antibiotic works best on it.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Olgeta Xhufka General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was diagnosed with a uti, and prescribed Cipro 2 pills every 12 hours for 3days. My symptoms haven t gotten better or worse. I have lower back...

Recent questions on  High fever

doctor1 MD

My son is 3 years 2 months and is suffering from high fever now and taking parasitimol syrup ( Metacin) for the last 5 days, including today. He is...

doctor1 MD

My one year old son had a seizure and a high fever 104 and was admitted to the hospital for the past two nights. He seemed better so was released....

doctor1 MD

2 days back my baby (2 yrs) had fever and we gave her calpol syrup. But still she was having high fever. With consultation with a local doctor we...

doctor1 MD

Hello Dr. My child is 23 months old and he has high fever and has got ceasers attach twice. Once in nov. 2009 and again last week. Dr. in Chennai...

doctor1 MD

Temperature 103.1 Very bad sore throat Difficulty swallowing Discolored sputum Chills

doctor1 MD

Started fever 11 days ago. Nodes in 2 areas of neck swollen but better. Left arm near elbow broken out and itches. My right entire side of back is...

doctor1 MD

Hi, I had sore throat , and went to get it checked. They took a swab, and sent it in. I could not wait, so after two days I went to get a rapid...